# SDR 98ZZZM933

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626DH
- Make and model: Boeing 727277
- Aircraft serial: 22644
- System (JASC): 2760 · Drag Control System
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/2D CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, DELAMINATION WAS FOUND ON NR 11 SPOILER T/E UPPER SKIN.  THE DAMAGED SKIN 18.5 INCHES BY 6 INCHES IN SIZE WAS TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-6.  (M)
